# SDR VTZA97016

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6567 - BOS-EWR - DURING CRUISE FLT, EXPERIENCED A FLUCTUATION OF THE RT OIL PRESS INDICATOR.  FLT CREW DECLARED EMERGENCY, SHUT DOWN RT ENG AND RETURNED TO BOS.  FLT CREW MISINTERPRETED QRH, AS NO OTHER INDICATIONS WERE AFFECTED.  A/C LANDED AT BOS WHERE THE SYSTEM WAS CHECKED AND FOUND TO BE ONLY AND ERRATIC INDICATOR.  VISUALLY CHECKED ENG OIL LEVEL AND PERFORMED GROUND RUNS TO VERIFY CORRECT ENGINE OIL PSI CAPTION OPERATION.  GROUND RUNS PROVED GOOD.  DEFERRED OIL PRESS INDICATOR IAW J-4100 MEL NR 79-3.  CLOSED DMI 08358 ON 10-10-96.  MX R/R OIL PRESS TRANSDUCER, OPS CHECK OK.  A/C RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
